Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Vaginal itching, tried yeast infection pill, pin worm pill and Aterax. Turns red and hot, white blotching

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
My daughter is 7years old and is special needs in diapers. She has been experiencing extreme vaginal itching. Her doctor has tried a yeast infection pill, pin worm pill, vaginal itching cream and is now on Aterax. I has tried a few home remedies myself such as garlic drops in her Gtube and probiotics. my concern is that when she is itching she turns red and gets really hot and gets white blotches all over her body. I feel so helpless.
Posted Fri, 29 Jun 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 3 hours later

I understand your problem and will advise you accordingly.

According to your description it can be candidiasis (yeast inf),intertrigo,Napkin dermatitis , psoriasis.All these are common in diaper area and can cause redness and itching.

I would also like to know.
-Since how long is she having this problem?
-With the yeast treatment has she got any relief?
-White blotches on body persist or go away?
-Has she got whitish flakes on vaginal area?
-Are the skin lesions scaly/raised /flat/fluid filled/any pus?
-Has she undergone blood workup any time?

Can you upload good quality photographs of affected area?

Please answer the above questions to help you better.

Anticipating you reply.

Dr Sudarshan

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor